Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Are there BP Meds That Do Not Cause Muscle Ache?
avatar
KaceyKohl posted:
Over the past seven months, I've experienced muscle ache in my feet and now radiating up to my hips, especially at night. The muscle ache started after taking Ramipril (ACE Inhibitor) and continued when my doctor switched me to Amlodipine (CCB). I stopped taking the Amlodipine for a day and the muscle ache was greatly reduced. I took one dose of 80mg Diovan (ARB) and the muscle ache was back along with a BP of 160/90.

Are there any BP meds that do no cause muscle ache?
Reply
 
avatar
Haylen_WebMD_Staff responded:
Here's a link to the WebMD Drugs & Medication Guide:

http://www.webmd.com/drugs/index-drugs.aspx

You can find a wealth of information here including side effects!

Hope this helps -

Haylen
 
avatar
Ellscott responded:
KaceyKohl
I have had the same problem for the past 10 years, I go on one medication, and 3 months later it starts to cause problems. Cinnamon worked for about a year but then stopped. I know exercise helps me. I was only taking 40mg of Diovan and now on 10mg on Norvasc. Atenolol 25 mg. was the demon drug for over 15 years. and all the Statins are harmful and painful. I have to go holistic soon. Good luck from Canada.
 
avatar
billh99 replied to Ellscott's response:
Low vit D has is a cause for muscle pains. I know some doctors who test their patients for vit D levels and if low treat for that before prescribing statins and say that they have very few then that have a problem with the statins.

So you might want to get you vit D level tested.


Helpful Tips

WARNING! - Grapefruit and meds (heart and others)
This will probably show up in a day or two, but I felt that it should be posted now. For a long time there has been a warning about the ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center